IJPAM: Volume 14, No. 1 (2004)

ON THE GELBAUM-DE LAMADRID'S RESULT

R. Alencar$^1$, M.L. Lourenço$^2$
$^1$Instituto Tecnológico de Aeronautica
Praça Eduardo Gomes 50
CEP: 12228-900 São Jose dos Campos - SP, BRAZIL
e-mail: ralencar@ief.ita.br
$^2$Departamento de Matemática
Universidade de São Paulo
CP 66281 - CEP: 05315-970
Rua do Matão, 1010-05508-090, São Paulo, BRAZIL
e-mail: mllouren@ime.usp.br


Abstract.The Gelbaum-DeLamadrid`s result on tensor product bases is studied in view of a simple function that establish the square ordering. The extension of the function is applied to the $k$-fold product tensor bases.

Received: March 3, 2004

AMS Subject Classification: 46M05, 46A35, 47A80

Key Words and Phrases: tensor product, basis and square ordering

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2004
Volume: 14
Issue: 1